# SDR CALA0400266

- Difficulty date: March 17, 2004
- Submitted: March 22, 2004
- Operation: Air carrier
- Aircraft: N18658
- Make and model: Boeing 737524
- Aircraft serial: 28919
- Aircraft time: 15,617 hours, 8,215 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: 65C323596
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND FUSELAGE SKIN PANEL DENTED BELOW THE FORWARD CARGO DOOR CUTOUT BETWEEN STA 420 AND 440, S27L S26R.  REPAIRED IAW ECRA 5311-01190.
